# SDR AALA991979

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Seat 33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 33G INOPERATIVE.  REPAIRED EMERGENCY EXIT PATH LIGHT CONNECTOR AT SEAT 33G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
